Applied Mathematics

Vol.3 No.8(2012), Paper ID 21476, 6 pages

DOI:10.4236/am.2012.38126

 

Numerical Study of Fractional Differential Equations of Lane-Emden Type by Method of Collocation

 

Mohammed S. Mechee, Norazak Senu

 

Institute of Mathematical Sciences, University of Malaya 50603 Kuala Lumpur, Malaysia
Department of Mathematics, Universiti Putra Malaysia 43400 UPM Serdang,Selangor, Malaysia

 

Copyright © 2012 Mohammed S. Mechee, Norazak Senu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Mechee and N. Senu, "Numerical Study of Fractional Differential Equations of Lane-Emden Type by Method of Collocation," Applied Mathematics, Vol. 3 No. 8, 2012, pp. 851-856. doi: 10.4236/am.2012.38126.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.